American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20J06) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Masato Mimura. Fixed point property for universal lattice on Schatten classes. Proc. Amer. Math. Soc. 141 (2013) 65-81.
Abstract, references, and article information
View Article: PDF

[2] David I. Stewart. The second cohomology of simple $SL_2$-modules. Proc. Amer. Math. Soc. 138 (2010) 427-434. MR 2557160.
Abstract, references, and article information
View Article: PDF

[3] Masaki Kameko and Nobuaki Yagita. Chern subrings. Proc. Amer. Math. Soc. 138 (2010) 367-373. MR 2550202.
Abstract, references, and article information
View Article: PDF

[4] Daniel C. Cohen. Resonance of basis-conjugating automorphism groups. Proc. Amer. Math. Soc. 137 (2009) 2835-2841. MR 2506439.
Abstract, references, and article information
View Article: PDF

[5] Jon F. Carlson, Sunil K. Chebolu and Ján Minác. Freyd's generating hypothesis with almost split sequences. Proc. Amer. Math. Soc. 137 (2009) 2575-2580. MR 2497468.
Abstract, references, and article information
View Article: PDF

[6] Inga Blomer, Peter A. Linnell and Thomas Schick. Galois cohomology of completed link groups. Proc. Amer. Math. Soc. 136 (2008) 3449-3459. MR 2415028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Ergün Yalçin. A note on Serre's theorem in group cohomology. Proc. Amer. Math. Soc. 136 (2008) 2655-2663. MR 2399026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Sunil K. Chebolu, J. Daniel Christensen and Ján Minác. Groups which do not admit ghosts. Proc. Amer. Math. Soc. 136 (2008) 1171-1179. MR 2367091.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Petter Andreas Bergh. On support varieties for modules over complete intersections. Proc. Amer. Math. Soc. 135 (2007) 3795-3803. MR 2341929.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Mara D. Neusel and Müfit Sezer. The Noether map II. Proc. Amer. Math. Soc. 135 (2007) 2347-2354. MR 2302555.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] David J. Green. The essential ideal is a Cohen--Macaulay module. Proc. Amer. Math. Soc. 133 (2005) 3191-3197. MR 2160180.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Pham Anh Minh and Peter Symonds. Cohomology and finite subgroups of profinite groups. Proc. Amer. Math. Soc. 132 (2004) 1581-1588. MR 2051117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Stanislaw Betley. Twisted homology of symmetric groups. Proc. Amer. Math. Soc. 130 (2002) 3439-3445. MR 1918818.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Pham Anh Minh. Nilpotency degree of cohomology rings in characteristic $p$. Proc. Amer. Math. Soc. 131 (2003) 363-368. MR 1933325.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Stephan Klaus. A generalization of the non-triviality theorem of Serre. Proc. Amer. Math. Soc. 130 (2002) 1249-1256. MR 1879944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Eric Jespers and Alexander Zimmermann. $SL_2$ action on the cohomology of a rank two abelian group with arbitrary coefficient domain. Proc. Amer. Math. Soc. 130 (2002) 315-325. MR 1862108.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Pham Anh Minh. Nilpotency degree of cohomology rings in characteristic 3. Proc. Amer. Math. Soc. 130 (2002) 307-310. MR 1862106.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Marcin Chalupnik. On the homology of split extensions with $p$--elementary kernel. Proc. Amer. Math. Soc. 129 (2001) 3143-3149. MR 1844986.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Ergün Yalçin. Free actions of $p$-groups on products of lens spaces. Proc. Amer. Math. Soc. 129 (2001) 887-898. MR 1792188.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] M. D. Crossley and Sarah Whitehouse. On conjugation invariants in the dual Steenrod algebra. Proc. Amer. Math. Soc. 128 (2000) 2809-2818. MR 1657790.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Stephen F. Siegel and Sarah J. Witherspoon. The Hochschild cohomology ring of a cyclic block. Proc. Amer. Math. Soc. 128 (2000) 1263-1268. MR 1691003.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Jonathan Pakianathan. Exponents and the cohomology of finite groups. Proc. Amer. Math. Soc. 128 (2000) 1893-1897. MR 1646202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Vassily Gorbounov, Stephen F. Siegel and Peter Symonds. The cohomology of the Morava stabilizer group ${\mathbb S}_2$ at the prime 3 . Proc. Amer. Math. Soc. 126 (1998) 933-941. MR 1422870.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Jill Dietz, John Martino and Stewart Priddy. Cohomology of groups with metacyclic Sylow $p$-subgroups. Proc. Amer. Math. Soc. 124 (1996) 2261-2266. MR 1328344.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Jon F. Carlson and Hans-Werner Henn. Cohomological detection and regular elements in group cohomology . Proc. Amer. Math. Soc. 124 (1996) 665-670. MR 1327000.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Kenneth G. Monks. Polynomial modules over the Steenrod algebra and conjugation in the Milnor basis . Proc. Amer. Math. Soc. 122 (1994) 625-634. MR 1207540.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] D. J. Benson and M. Feshbach. On the cohomology of split extensions . Proc. Amer. Math. Soc. 121 (1994) 687-690. MR 1186129.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] George S. Avrunin and Jon F. Carlson. Nilpotency degree of cohomology rings in characteristic two . Proc. Amer. Math. Soc. 118 (1993) 339-343. MR 1129871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Peter Symonds. The complexity of a module and elementary abelian subgroups: a geometric approach . Proc. Amer. Math. Soc. 113 (1991) 27-29. MR 1062838.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Jon F. Carlson. On exponents of homology and cohomology of finite groups . Proc. Amer. Math. Soc. 102 (1988) 814-816. MR 934848.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2